Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lower back pain, lower abdominal pain, dizzy, tired, nausea. Taking trimethoprim. Should I continue tablet?

I have lower back pain and lower adominal pain hurts when and after peeing, feel dizzy very tired and nasuea. Bn like this for couple days. Been taking Trimethoprim tablets (TMP) have taken two already and dont feel any better. I have blood in my urine now. Hace one more tablet to take should i wait see what happens .
Asked On : Sun, 2 Dec 2012
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, i would like to suggest that you should get following investigations done :-
1. Urine examination(Routine/Microscopic and Culture/Sensitivity).
2. Ultrasound of lower abdomen including KUB region.
3. Kidney Function Test.
4. Complete Blood Count(CBC).

Your symptoms seems to be indicative of Urinary Tract Infection(UTI), which can result from a stone in the urinary tract.

You should get yourself clinically examined and investigated and follow the medical management according to the reports of the investigations.
Culture/Sensitivity reports of the urine analysis will help in knowing the appropriate antibiotic for the infection.

You should drink lots of pure water daily. This will help in some relief of your symptoms.

I hope this is helpful to you.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor